I have an MVP and ride. Are you sure the 'panic attacks" are not upper chamber palps or a tachycardia (rapid heart beat)? I have been taking Tenormin for 20 years with good results and very few side effects. I stay away from all decongestants and limit my caffeine and red wine intake. I'm not familiar with dysautonomia.
Chiming in here, as I've had tachycardia/MVP since I was 8. I don't think you need to be concerned about it as long as your doctor has determined that your heart is sound and strong besides the MVP.
I've also got to agree with the hydration - many times my tachycardia is directly related to dehydration, so be sure you stay hydrated and maybe try to get some electrolytes in your system before a session.
No caffeine - no antihistamines containing pseudoephedrine - stay hydrated, and if you know your heart is otherwises healthy, just relax about it.
I had some panic attacks, but was able to disregard them once I knew I wasn't actually dying!!! So your cardiologist's opinion on your heart health is a good thing to determine.
my mom had mvp, tachycardia and was out of breath for most of her life--until she had the valve replaced. she was never a rider, but having had that surgery she was a new woman. wish she had had it done thirty years earlier, but it wasn't an option for her.
if replacing the valve is offered to you, fwiw my mom had fab results.